MathSciNet Relay Station
MathSciNet bibliographic data
MR1346965 (96j:45001) 45D05 (47H10 47H15 47N20)
Burton, T. A. Integral equations, implicit functions, and fixed points. Proc. Amer. Math. Soc. 124 (1996), no. 8, 2383–2390.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement